# SDR CALA2017100903551

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,335 hours, 29,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8180
- Condition: Faulted
- Location: Emergency Lights
- Part time: 1,499 hours, 676 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT AT THE L1 DOOR, FAULTED ON CIDS.   REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33=51-38, OPS CHECKED NORMAL.
